Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Vasil'ev, Alexander Fedorovich

Statistics Math-Net.Ru
Total publications: 35
Scientific articles: 32

Number of views:
This page:7426
Abstract pages:8901
Full texts:3431
References:1332
Associate professor
Doctor of physico-mathematical sciences (2007)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
Birth date: 14.10.1956
E-mail:
Keywords: finite groups; factorizations and multifactorizations of finite groups; lattices of subgroups; formations; Fitting formations.

Subject:

The problem on the extension of the Carter, Fisher, Hawkes method of extremal classes to arbitrary finite groups was solved. An example of local formation of finite groups with non-local maximal subgroup-closed subformation was constructed. The Kegel–Shemetkov problem on description of subgroup-closed local formations of finite groups with lattice property was solved (with S. F. Kamornikov and V. N. Semenchuk). A notion of the natural transitive lattice subgroup functor was introduced. All the lattices of subgroups induced by such functors in finite soluble groups were described (with S. F. Kamornikov). A constructive description of subgroup-closed formations of finite soluble groups with the Kegel property was obtained.

Biography

Graduated from Faculty of Mathematics of Gomel State University (GSU) in 1979 (department of algebra and geometry). Ph.D. thesis was defended in 1987. A list of my works contains more than 65 titles.

   
Main publications:
  • Vasilev A. F. O probleme perechisleniya lokalnykh formatsii s zadannym svoistvom // Voprosy algebry, Minsk: Universitetskoe, 1987, 3–11.
  • Vasilev A. F., Kamornikov S. F., Semenchuk V. N. O reshetkakh podgrupp konechnykh grupp // Beskonechnye gruppy i primykayuschie algebraicheskie struktury, Kiev: In-t matematiki, 1993, 27–54.
  • Vasilev A. F. Ob odnom voprose teorii formatsii konechnykh grupp // Vestsi AN Belarusi. Ser.fiz.-mat. n., 1994, 3, 121–122.
  • Vasilev A. F. Odna zadacha teorii formatsii konechnykh grupp // Matem. zametki, 1997, 62(1), 52–58.
  • Vasilev A. F., Kamornikov S. F. O funktornom metode izucheniya reshetok podgrupp konechnykh grupp // Sib. matem. zhurn., 2001, 42(1), 30–40.

http://www.mathnet.ru/eng/person17805
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/219829

Publications in Math-Net.Ru
2021
1. A. F. Vasil'ev, “On radicals of factorized finite $\mathfrak{X}$-groups”, PFMT, 2021, 4(49),  69–75  mathnet
2020
2. A. F. Vasil'ev, T. I. Vasilyeva, A. G. Koranchuk, “Finite Groups with Formation Subnormal Normalizers of Sylow Subgroups”, Mat. Zametki, 108:5 (2020),  679–691  mathnet  mathscinet  elib; Math. Notes, 108:5 (2020), 661–670  isi  scopus
3. A. F. Vasil'ev, V. I. Murashka, “Formations and Products of $\mathrm F(G)$-Subnormal Subgroups of Finite Solvable Groups”, Mat. Zametki, 107:3 (2020),  376–390  mathnet  mathscinet  elib; Math. Notes, 107:3 (2020), 413–424  isi  scopus
4. A. F. Vasil'ev, “On products of generalized abnormal supersoluble subgroups of finite groups”, PFMT, 2020, 2(43),  52–57  mathnet
2019
5. A. F. Vasil'ev, A. G. Melchenko, “Finite groups with absolutely formationally subnormal Sylow subgroups”, PFMT, 2019, 4(41),  44–50  mathnet
6. A. F. Vasilyev, V. I. Murashka, “Arithmetic graphs and classes of finite groups”, Sibirsk. Mat. Zh., 60:1 (2019),  55–73  mathnet  elib; Siberian Math. J., 60:1 (2019), 41–55  isi  scopus
2018
7. A. F. Vasil'ev, “Finite groups with strongly $\mathrm{K}$-$\mathfrak{F}$-subnormal Sylow subgroups”, PFMT, 2018, 4(37),  66–71  mathnet
8. A. F. Vasil'ev, T. I. Vasil'eva, K. L. Parfenkov, “Finite groups with three given subgroups”, Sibirsk. Mat. Zh., 59:1 (2018),  65–77  mathnet  elib; Siberian Math. J., 59:1 (2018), 50–58  isi  scopus
2017
9. A. F. Vasil'ev, T. I. Vasil'eva, D. N. Simonenko, “On $MP$-closed saturated formations of finite groups”, Izv. Vyssh. Uchebn. Zaved. Mat., 2017, 6,  9–17  mathnet; Russian Math. (Iz. VUZ), 61:6 (2017), 6–12  isi  scopus
10. A. F. Vasil'ev, T. I. Vasil'eva, K. L. Parfiankou, “On finite groups with given triple factorization”, PFMT, 2017, 3(32),  43–47  mathnet
2016
11. E. N. Myslovets, A. F. Vasil'ev, “Finite generalized $c$-supersoluble groups and their mutually permutable products”, PFMT, 2016, 2(27),  45–53  mathnet
12. A. F. Vasil'ev, T. I. Vasil'eva, E. N. Myslovets, “On finite groups with a given normal structure”, Sib. Èlektron. Mat. Izv., 13 (2016),  897–910  mathnet
13. A. F. Vasil'ev, T. I. Vasil'eva, E. N. Myslovets, “Finite widely $c$-supersoluble groups and their mutually permutable products”, Sibirsk. Mat. Zh., 57:3 (2016),  603–616  mathnet  mathscinet  elib; Siberian Math. J., 57:3 (2016), 476–485  isi  scopus
14. A. F. Vasil'ev, T. I. Vasil'eva, A. S. Vegera, “Finite groups with generalized subnormal embedding of Sylow subgroups”, Sibirsk. Mat. Zh., 57:2 (2016),  259–275  mathnet  mathscinet  elib; Siberian Math. J., 57:2 (2016), 200–212  isi  scopus
2015
15. A. F. Vasil'ev, V. I. Murashka, “On the influence of the fitting subgroup on the products of finite soluble groups”, PFMT, 2015, 4(25),  59–63  mathnet
16. A. F. Vasil'ev, I. N. Khalimonchik, “On lattices of generalized subnormal subgroups in finite metanilpotent groups”, PFMT, 2015, 2(23),  48–52  mathnet
2014
17. A. F. Vasil'ev, T. I. Vasilyeva, V. N. Tyutyanov, “On $\mathrm K$-$\mathbb P$-Subnormal Subgroups of Finite Groups”, Mat. Zametki, 95:4 (2014),  517–528  mathnet  mathscinet  zmath  elib; Math. Notes, 95:4 (2014), 471–480  isi  scopus
18. A. F. Vasil'ev, V. A. Vasil'ev, T. I. Vasil'eva, “On permuteral subgroups in finite groups”, Sibirsk. Mat. Zh., 55:2 (2014),  285–295  mathnet  mathscinet; Siberian Math. J., 55:2 (2014), 230–238  isi  scopus
2013
19. A. F. Vasil'ev, V. A. Vasil'ev, T. I. Vasil'eva, “Permuteral subgroups and their applications in finite groups”, PFMT, 2013, 2(15),  35–38  mathnet
20. A. F. Vasil'ev, I. N. Khalimonchik, “On subgroup lattices of subnormal type in finite groups”, Tr. Inst. Mat., 21:1 (2013),  25–34  mathnet
2012
21. A. F. Vasil'ev, T. I. Vasilyeva, A. V. Syrokvashin, “A note on intersections of some maximal subgroups of finite groups”, PFMT, 2012, 2(11),  62–64  mathnet
22. A. F. Vasil'ev, T. I. Vasil'eva, V. N. Tyutyanov, “On the products of $\mathbb P$-subnormal subgroups of finite groups”, Sibirsk. Mat. Zh., 53:1 (2012),  59–67  mathnet  mathscinet; Siberian Math. J., 53:1 (2012), 47–54  isi  scopus
2011
23. A. F. Vasil'ev, T. I. Vasilyeva, “On finite groups with generally subnormal sylow subgroups”, PFMT, 2011, 4(9),  86–91  mathnet
2010
24. A. F. Vasil'ev, T. I. Vasilyeva, V. N. Tyutyanov, “On finite groups similar to supersoluble groups”, PFMT, 2010, 2(3),  21–27  mathnet
25. A. F. Vasil'ev, T. I. Vasil'eva, V. N. Tyutyanov, “On the finite groups of supersoluble type”, Sibirsk. Mat. Zh., 51:6 (2010),  1270–1281  mathnet  mathscinet; Siberian Math. J., 51:6 (2010), 1004–1012  isi  scopus
2009
26. A. F. Vasil'ev, T. I. Vasilyeva, “Recursively recognizable local formations of finite groups”, PFMT, 2009, 1(1),  44–50  mathnet
2008
27. A. F. Vasil'ev, I. N. Khalimonchik, “On hyperradical formations of finite groups”, Tr. Inst. Mat., 16:1 (2008),  9–12  mathnet
2006
28. A. F. Vasil'ev, “Оn the intersection of the factors for finite soluble products of groups”, Tr. Inst. Mat., 14:2 (2006),  20–27  mathnet
2002
29. A. F. Vasil'ev, S. F. Kamornikov, “The Kegel – Shemetkov Problem on Lattices of Generalized Subnormal Subgroups of Finite Groups”, Algebra Logika, 41:4 (2002),  411–428  mathnet  mathscinet  zmath; Algebra and Logic, 41:4 (2002), 228–236  scopus
2001
30. A. F. Vasil'ev, S. F. Kamornikov, “On the functorial method for studying the lattices of subgroups of finite groups”, Sibirsk. Mat. Zh., 42:1 (2001),  30–40  mathnet  mathscinet  zmath; Siberian Math. J., 42:1 (2001), 25–33  isi
1997
31. A. F. Vasil'ev, T. I. Vasilyeva, “On finite groups whose principal factors are simple groups”, Izv. Vyssh. Uchebn. Zaved. Mat., 1997, 11,  10–14  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 41:11 (1997), 8–12
32. A. F. Vasil'ev, “A problem in the theory of formations of finite groups”, Mat. Zametki, 62:1 (1997),  52–58  mathnet  mathscinet  zmath; Math. Notes, 62:1 (1997), 44–49  isi

2013
33. A. N. Skiba, V. S. Monakhov, M. V. Selkin, N. T. Vorob'ev, V. N. Semenchuk, A. F. Vasil'ev, “Leonid Shemetkov. His entire life devotion”, Algebra Discrete Math., 15:2 (2013),  155–160  mathnet  mathscinet
34. O. O. Bezushchak, Yu. V. Bodnarchuk, V. M. Bondarenko, Ye. V. Bondarenko, N. S. Chernikov, Yu. A. Drozd, N. S. Golovashchuk, V. V. Kirichenko, L. A. Kurdachenko, Ya. V. Lavrenyuk, F. M. Lyman, V. V. Lyubashenko, V. S. Monakhov, A. S. Oliynyk, B. V. Oliynyk, S. A. Ovsienko, A. P. Petravchuk, M. V. Selkin, V. N. Semenchuk, M. M. Semko, A. N. Skiba, I. Ya. Subbotin, V. I. Sushchanskiy, Ya. P. Sysak, A. F. Vasil'ev, N. T. Vorob'ev, “Leonid Aleksandrovich Shemetkov (3.07.1937–24.03.2013)”, Algebra Discrete Math., 15:2 (2013),  C–D  mathnet
2012
35. M. V. Sel'kin, A. N. Skiba, V. S. Monakhov, V. N. Semenchuk, A. F. Vasil'ev, “Научная школа профессора Л.А. Шеметкова”, PFMT, 2012, 2(11),  112–113  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022